# SDR CA061205007

- Difficulty date: December 1, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,811 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,762 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHEN FLAPS SELECTED, FLAPS REMAINED RETRACTED (0 DEG). AIRCRAFT DID FLAPLESS LANDING. ON GROUND FLAP CIRCUIT BREAKER RE-SET CARRIED OUT, FLAPS FUNCTIONED NORMALLY. AIRCRAFT DEPARTED FOR MAINTENANCE BASE FOR ADDITIONAL INSPECTIONS (TC NR 20061205007)
